Norm inequalities of Čebyšev type for power series in Banach algebras

[img]
art%3A10.1186%2F1029-242X-2014-294.pdf - Published Version (375kB)
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV, Buşe, C and Megan, M (2014) Norm inequalities of Čebyšev type for power series in Banach algebras. Journal of Inequalities and Applications, 2014 (1). 1 - 19. ISSN 1025-5834

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30316
DOI https://doi.org/10.1186/1029-242X-2014-294
Official URL http://journalofinequalitiesandapplications.spring...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Banach algebra; complex coefficient; Lebesgue integrable function; Čebyšev functional; Euclidean norm
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login